Best Medication For Neuropathy

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

d list drugs and peripheral neuropathy

I was on the D-list drugs for 11 years and developed peripheral neuropathy in hands and feet. I am allergic to Protease inhibitor drugs and am now on Viramune and Truvada for about 14 monthes. The peripheral neuropathy has not improved and have had...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...vitamin and other micro-nutrient deficiencies. Referral to HIV-knowledgeable neurologist and pain specialist often helpful. Use of drugs like gabapentin sometimes helpful but aggressive pain relief is key to maintaining good quality of life. If... Read more »

neuropathy from hiv or drugs

is my neropathy from my hiv or my drugs that i am taking for hiv....? Read more »

Drug Induced Neuropathy

I have taking Truvada for the past 3 yrs along with Lexiva started about a yr ago. I have had numb... Read more »
Articles
AIDS InfoNet

Peripheral Neuropathy

...Serious PN can cause difficulty walking or standing. What Causes PN? PN can be caused by HIV infection of nerve cells, by drugs used to treat HIV or other health problems, or other factors. Risk factors for PN include higher HIV viral load,... Read more »
San Francisco AIDS Foundation

Understanding and Managing Peripheral Neuropathy

...to HIV infection itself and DSPN related to antiretroviral therapy. In some individuals, both HIV itself and antiretroviral drugs play a role. HIV-related and treatment-related DSPN are impossible to distinguish clinically; however, DSPN... Read more »
The Well Project

Peripheral Neuropathy and HIV/AIDS

...wear your socks andgloves. What Causes PN? The causes of PN are still unknown. Researchers suspect that either HIV, ordrugs that are toxic to the nervous system (neurotoxic drugs), or a combinationof both may cause the damage to the... Read more »
The Body PRO

Peripheral Neuropathy Still Common Among HIV-Infected Patients on HAART; Risk May Increase With Age

...therapy, so we tried to tease out whether there were drug classes that perhaps contributed a bit more to the neuropathy. "D drugs" have historically been a risk factor, but we've also seen that PI [protease inhibitor] use, to a lesser extent, has... Read more »
Related Topics